RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Tr. Semim. im. I. G. Petrovskogo:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Semim. im. I. G. Petrovskogo, 2009, Issue 27, Pages 74–123 (Mi tsp30)  

To the problem of the recovery of nonlinearities in equations of mathematical physics

A. S. Demidov, A. S. Kochurov, A. Yu. Popov


Full text: PDF file (419 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2009, 163:1, 46–77

Bibliographic databases:

UDC: 532.22

Citation: A. S. Demidov, A. S. Kochurov, A. Yu. Popov, “To the problem of the recovery of nonlinearities in equations of mathematical physics”, Tr. Semim. im. I. G. Petrovskogo, 27, 2009, 74–123; J. Math. Sci. (N. Y.), 163:1 (2009), 46–77

Citation in format AMSBIB
\Bibitem{DemKocPop09}
\by A.~S.~Demidov, A.~S.~Kochurov, A.~Yu.~Popov
\paper To the problem of the recovery of nonlinearities in equations of mathematical physics
\serial Tr. Semim. im. I. G. Petrovskogo
\yr 2009
\vol 27
\pages 74--123
\mathnet{http://mi.mathnet.ru/tsp30}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2882741}
\zmath{https://zbmath.org/?q=an:1188.35200}
\elib{http://elibrary.ru/item.asp?id=15308936}
\transl
\jour J. Math. Sci. (N. Y.)
\yr 2009
\vol 163
\issue 1
\pages 46--77
\crossref{https://doi.org/10.1007/s10958-009-9658-x}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-70350724271}


Linking options:
  • http://mi.mathnet.ru/eng/tsp30
  • http://mi.mathnet.ru/eng/tsp/v27/p74

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:138
    Full text:48
    References:33

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020